# SDR DL733020892

- Difficulty date: July 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 44,971 hours, 30,962 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001008
- Part serial: 3016
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAV SMOKE AMBER LIGHT AND CHIME CAME ON DURING CRUISE FLIGHT.  ALL LAVS CHECKED WITH NO SIGN OF SMOKE, FUMES, EXCESSIVE HEAT.  CIRCUIT BREAKER PULLED TO SILENCE CHIME.  FOUND AFT RT DETECTOR INOP.  REPLACED DETECTOR, OPS CHECKS GOOD.
